# SDR CHQA201100259

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,412 hours, 20,475 cycles
- Engine: Allsn AE3007A
- Engine time: 15,991 hours, 14,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT UPON ENTERING THE AIRCRAFT THE MIDDLE SECTION OF EMERGENCY FLOOR PROXIMITY LIGHT STRIPS ILLUMINATED.  AFTER CYCLING POWER AND PERFORMING AN OPS CHECK OF THE EMERGENCY LIGHTS, THE AFT MOST FLOOR PROXIMITY LIGHT STRIP WOULD ILLUMINATE THEN FADE AFTER 1 MINUTE.  MAINTENANCE REPLACED THE AFT MOST FLOOR EMERGENCY PROXIMITY LIGHT WITH NO FURTHER DEFECTS NOTED.
